MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI,STANDARD BATTERY,NA; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI,STANDARD BATTERY,NA; GENERATOR, OXYGEN, PORTABLE
Model Number 1113601
Medical Device Problem Codes Crack (1135); Insufficient Flow or Under Infusion (2182); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted regarding a simplygo mini device.A fasc representative visually inspected the device, and the complaint was confirmed: low o2, inlet filter pm, tubing pm, and broken power connector.The service technician replaced the defective parts and updated the software.
 
Additional Manufacturer Narrative
H3 other text : the device was analyzed by a fasc representative.

Brand Name
SIMPLYGO MINI,STANDARD BATTERY,NA
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19057192
Report Number2518422-2024-17927
Device Sequence Number6424597
Product Code CAW
UDI-Device Identifier00606959032392
UDI-Public00606959032392
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113601
Device Catalogue Number1113601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Initial Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown